# SDR SCNA09017

- Difficulty date: November 2, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 26,117 hours, 17,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK MAINTENANCE DISCOVERED THE AFT PASSENGER DOOR EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE LAMP AND THE OPERATIONAL CHECK IS NORMAL.
